# SDR SWAA2022030326247

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB R/H FLOOR TO SIDEWALL CRACKED AT STA 727 RBL 20 WL 163(MARKED) / ACB R/H FLOOR TO SIDEWALL SUPPORT AT BS 727 WILL BE REPLACED SWA DEFECT # T893299
